# SDR YENA200513

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 9,019 hours, 3,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Sheared
- Location: Slide Bottle
- Part time: 9,019 hours, 3,326 cycles
- Component: Bottle
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C2 CHECK, ON ACCOMPLISHING JOB CARD 522100-02-1 FOUND CABLE FOR RT OVERWING SLIDE BOTTLE BROKEN AT THE BOTTLE CONNECTION, ON THE BOTTLE SIDE NOT ON THE AIRCRAFT SIDE.  REMOVED AND REPLACED RT BOTTLE ASSEMBLY.
